Thanks for all your replies everyone!
The NSAIDS possibility does make sense...what has been going on is I have had chronic Episcleritis in both eyes that will not go away, no matter how many drops I use (Prednisone, FML). It clears up but once I stop the drops it comes right back. I have had it for about 6 months now and the eye doctors told me to use the drops and take as much ibuprofen as I could. Then when I went to see my Internist for my eyes she said Crohn's causes Episcleritis in many Crohn's patients so she wanted to have me checked for that. All my bloodwork is normal and it appears the biopsies do not show anything very significant--so I really wonder what could be causing the eye problem. I guess I will have to wait and see what she says the next step is. She did tell me stop the ibuprofen and I have not taken any for about a month now.
She doesn't seem like the type to give up on finding out what's wrong. I did feel like the eye doctors started to give up because they couldn't explain why it would not go away. It's frustrating when something is wrong with you and they try to treat it for months and cannot figure out what is causing it.
Anyhow thanks for being there for me and for letting me vent!